# SDR 95ZZZX2810

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N703AL
- Make and model: Skrsky S76
- Aircraft serial: 760266
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Part number: 7610608001111
- Condition: Worn
- Location: Damper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP TEAR DOWN FOR REPAIR OF DAMPER DUE TO WEAK OPERATION, FOUND BUSHING ID WORN PAST LIMITS.  SUSPECT CAUSE - OIL CONTAMINATION.
